# SDR HALA0800343

- Difficulty date: February 19, 2008
- Submitted: February 26, 2008
- Operation: Air carrier
- Aircraft: N479HA
- Make and model: Boeing 717-200
- Aircraft serial: 55124
- Aircraft time: 10,162 hours, 25,103 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Bs 737
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON RT SIDE OUTBOARD SEAT TRACK SUPPORT BRACKET EAR, UNDER FLOOR BOARD AT FUSELAGE STA 737.00.  REPAIR IN WORK.
